# SDR SWIA201024013

- Difficulty date: April 12, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 29,532 hours, 40,171 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: TX
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ELEVATOR CONTROL JAMMED ON FFOD CHECKS.  (FLT 6258)  REPLACED ELEVATOR AUTO PILOT SERVO.  P/N 622-5734-002, S/N OFF 8286.
